If you can reply soon I would appreciate as the doctor is telling us to do the injection as early as possible. She had conducted the laparoscopy saying there is a cyst in her ovary from the result of scanning and radiology which came as wrong. the size of the cyst they found was also less than 5 mm or cm. so now she is telling us to inject lupron depot for three months. from your site, I saw so many side effects. so please help me replying your suggestions on firstname.lastname@example.org
my doctors approached me about it too and i went home and read up.. when i saw the side affects i knew within myself i couldn't do it.. i would recommend a second opinion about others form of medications to help... all you can do is educate yourself and make the best decision for the two of you.. hope this helps and good luck
well i have had endo. for about since i can remember at the age of 13 i started having issues went to get my 1st lap.surgery done at age 15..then i was diagnosed with it ... was refered to a doc after been who was like a fertility specialist..that was awaste cause even though i was still having the symptoms i was told by that piticular specialist that i should go to therepy well that didnt go to well getting to my EXPERIENCE YES ive done the lupron Depot shot for 6 months and my Husband just said right now that "i was like the Devil" LOL !! but this was done right after the 2nd lap. who i just want to say was a god send i know at the time it was a preference i could of did either the pill the patch or try the shot ..
well my experience was MMM just ok i say this because it did its job with the halt on the periods which it is what makes endo pretty much grow/come back but i honestly wouldnt it does di your doc or her doc say that even after the treatment it still stays in your system so even if she were to do a treatment of like 3months shot next 3months shot it would still stay in her system an additional 6 months and at the time like i said it was my choosing cause i was sick of the pill and i just rather much have tried somthing diff. but i just want to encourage you please do your research and please if you have any other questions dont hesitate to ask i have since like i said had struggled with the endo for all my maturing life and just remember to do your homework like looking up the lupron which is good ... but it is a cause of bone loss which stinks and it made me so moody hot flashes and it just overall was not a good choice. good luck and my prayers to her and you the disease of endo i always say is a VISCIOUS CIRCLE..i just had my 3rd lap this past may yup it just stinks but the best thing i can say is be a support like you are to her cause alot of people just take the disease very light and there is more to it than just cramps and a bad period... it is linked to so so many other things ..but i wouldnt do the shot again nope never it put me in a weird state which almost cost my boyfriend at the time who is now my hubby !! but he is supportive and she needs that cause we women who have it can only hear the same "run around" for so long and it is rough but i will encourage the no on this ? cause i definately was not myself..feel free to ask more i have a long long history of the endo im 25 going to be 26 this month so just wish you good luck :)
I have been suffering from endometriosis since age 16 and now 37. I had my first laporoscopy with laser at about age 20. I started with depo lupron following surgery and had continuous bleeding. A few months later, they tried depo prevera. I had frequent abnormal bleeding for 1 year before the injections were out of my system. I became the woman with the issue of blood. After my 3rd surgery, I was on Mircette for 8 years, taking it non-stop. (I tried about 8 other brands of birth control prior to this, which caused migraines.) Although I have not had the severe cramping over the last 8 years, I am now dealing with the side effects of birth control. I have had weight gain year over year and have developed abnormal thyroid levels. I have been seeing a natriopathic doctor to address the symptoms. Through correcting other nutritional defficiencies, I have been off of Mircette for 3 months with periods that are lighter and last only 3 days vs. 7 heavy days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2009 • 1 answer
Posted 3 Sep 2014 • 1 answer
Posted 18 Jan 2017 • 0 answers
Posted 24 Apr 2017 • 0 answers
Has anyone gain weight on the 3 month Lupron injection and while having fibriods at the same time!!?
Posted 13 days ago • 0 answers